# SDR C2XA99CL095

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3129 - THE CREW REPORTED THE LEFT FIRE T-HANDLE ILLUMINATED DURING TAXI TO THE RUNWAY, THE LIGHE EXTINGUISHED AFTER PULLING T-HANDLE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RESECURED THE NR 1 ENGINE RIGHT INLET DE-ICE DUCT TO THE EXHAUST STACK IAW B1900 MM 78-00-00 AND PERFORMED OPERATIONAL CHECK OF THE FIRE DETECTION SYSTEM IAW B1900 MM 26-00-00, NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
